# SDR ABXA20180705073

- Difficulty date: July 5, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 61,974 hours, 46,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T88061
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD LONGERON CHORD AT BODY STATION 1047 TO 1051 IN THE LEFT WHEEL WELL. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
